# SDR AALA20180215002

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 25,867 hours, 10,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE LEFT AFT OVERWING EMERGENCY EXIT DOOR IS DAMAGED.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01.
